Solpa-Sinus Film Coated Tablets 18 Pack

Solpa-Sinus Film Coated Tablets 18 Pack

Solpa-Sinus

  • €10.01
    Unit price per 

Code: 45669

Tax included.

Description

Solpa Sinus is used for the relief of nasal congestion when combined with fever and/or pain such as sore throat, sinus pain or headache in the common cold or flu.

The medicine contains two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily without drowsiness.

Dosage

Take the tablets with a glass of water.

Adults (including the elderly) and children aged 16 and over:

  • Swallow 2 tablets up to 3 times daily, every 4-6 hours as needed.
  • Do not take more than 6 tablets (3 doses) in 24 hours.

Children aged 12 to 15 years:

  • Give 1 tablet every 4-6 hours as needed.
  • Do not give more than 3 tablets in 24 hours.
  • Do not take more than every 4 hours.
  • Do not take for more than 5 days.
  • Do not take more than the recommended dose.

 Warnings:

Do not take SolpaSinus:

  • If you have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride or other sympathomimetics (such as decongestants, appetite suppressants or stimulant drugs called amfetamines), or any of the other ingredients (listed below).
  • If you have high blood pressure, overactive thyroid gland, enlarged prostate, heart problems, glaucoma (excessive pressure inside your eyes). 
  • If you have kidney problems, unless your doctor tells you to. 
  • If you have taken monoamine oxidase inhibitors (MAOIs), usually 3prescribed for depression, in the last two weeks.
  • If you are taking the drug moclobemide for depression, beta-blockers for high blood pressure, the antibiotics furazolidone or linezolid, appetite suppressants, or stimulant drugs called amfetamines (sometimes used to treat attention deficit disorders or excessive sleepiness).
  • For more than 5 days unless your doctor tells you to.
  • If you are under 12 years.

Do not take SolpaSinus if you are pregnant or breastfeeding.

Do not take with any other paracetamol containing products.

Do not take with any other flu, cold or decongestant product. 

Driving and using machines:

This product can cause dizziness as a side effect which could affect your ability to drive or use machines.

Ask your doctor before you take this medicine:

If you are due to undergo general anaesthesia, or have liver disease, including alcoholic liver disease, diabetes, irregular heart beat or phaeochromacytoma (a tumour near the kidney).

Contains:

Active ingredients: Each tablet contains Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg.


FREE Delivery

On orders over €40

Complimentary Product

Free sample with every order

Same Day Dispatch

For order before 12pm

FREE Click & Collect

Online order & collect at store

Stay In Touch

Sign up to our newsletter to get O'Sullivans news & special offers!